MILFORD TV Schedule

Your Source for Community Media!

claflinheader
Widget Title
Become a Member IMG0112

Want to see YOUR show on the schedule! Check out our Membership page to find out how you can get started on your own program!

Go Now!
Milford TV - Comcast Channel 8 | Verizon Channel 38

PROGRAM SCHEDULE (as of 12-8-18)

 

Monday

5:30am - 2018 Santa Parade

6:30am - The Milford Informer - Community News For Milford

7:00am - Marshashana Yoga

8:00am - That Milford Show

9:00am - Frank Falvey Presents...

10:00am - The Milford Informer

10:30am - 2018 Santa Parade

11:30am - Milford Regional: "Ensuring Wishes for Medical Care are Respected and Met"

1:00pm - Real Estate & Beyond

1:30pm - Law, Money & You

2:00pm - Chef's Table

3:00pm - Sound Off 

4:00pm - Veterans Corner TV

5:00pm - Comedy Kitchen

6:00pm - That Milford Show - Medical Hour

7:00pm - Milford Selectmen Meeting (telecasted live on nights of scheduled meetings)

9:30pm - Claflin Hill Symphony Orchestra Presents Violin Concerto

10:00pm - Friends of Milford Library Presents: Strong Independent Women

11:00pm - Cooking with Tourette's

11:30pm - All Politics Is Local

12:30am - Chef's Table 

1:30am - 30 ODD Minutes

2:00am - Milford Town Library Presents: The Spirit of Robin Williams

3:30am - Milford Town Library Presents: Strong Independant Women

Tuesday

6:00am - 2018 Santa Parade

7:00am - Sound Off

8:00am - That Milford Show - Political Hour

9:00am - Dr. Dreck

11:00am - Senior Center Ponsettia Breakfast

11:30am - 2018 Santa Parade

12:30pm - The Town Crier's "30 Minutes" 

1:00pm - Milford Selectmen Meeting Replay

3:30pm - Milford Town Library Presents: Knock on Wood

5:00pm - Cooking with Tourette's

5:30pm - Senior Center Poinsettia Breakfast

6:00pm - 2018 Santa Parade

7:00pm - Milford Regional: "Ensuring Wishes for Medical Care are Respected and Met"

8:30pm - Harry Platcow's "The Artist's Corner"

9:00pm - The Garage

9:30pm - Marshashana Yoga

10:30pm - Life Stories

11:00pm - Talk Show with RJ Sheedy

Midnight - Claflin Hill Symphony Orchestra Presents Violin Concerto

1:30am - Milford Town Library Presents: Knock On Wood

3:00am - Milford Town Library Presents: The Spirit of Robin Williams

Wednesday

6:00am - Milford Selectmen Meeting Replay

9:00am - Chef's Table

10:00am - All Politics is Local

11:00am - That Milford Show - Medical Hour

12:00pm - Veterans' Corner TV

1:00pm - Saint Mary's Church Portugue se Mass 

3:30am - Cooking with Tourette's

4:00pm - The Steve Katsos Show

4:30pm - Marshashana Yoga

5:30pm - The Folklorist

6:00pm - The Garage

6:30pm - Wicked Good Food

7:00pm - All Politics Is Local

8:00pm - Law, Money and You

8:30pm - Sunny Speak

9:00pm - 2018 Santa Parade

10:00pm - Milford Town Library Presents: Knock on Wood

11:30pm - 30 Minutes with The Town Crier

Midnight - New England Pride TV

12:30am - THIS IS JUST A TEST

1:00am - 30 ODD Minutes

1:30am - Milford Regional: "Ensuring Wishes for Medical Care are Respected and Met"

3:00am - Milford Town Library Presents: Strong Independant Women

Thursday

6:00am - The Indie Lounge

6:30am - Sound Off

7:00am - Law, Money, & You

7:30am - New England Pride TV 

8:00am - Real Estate & Beyond

8:30am - Life Stories

9:00am - The Town Crier's "30 Minutes" 

9:30am - That Milford Show - Medical Hour

10:30am - Frank Falvey Presents...

11:30am - St. Mary's Church Portuguese Mass

1:30pm - Milford Town Library Presents: "New England's General Stores"

3:00pm - Senior Center Poinsettia Breakfast

3:30pm - Chef's Table

4:30pm - Life Stories

5:00pm - Harry Platcow's "The Artist's Corner" 

5:30pm - 2018 Santa Parade

6:30pm - Claflin Hill Symphony Orchestra Presents Violin Concerto

8:00pm - Al Correia's "That Milford Show"

9:00pm - Talk Show with RJ Sheedy

10:00pm - THIS IS JUST A TEST 

10:30pm - The Indie Lounge

11:00pm - Dr. Dreck 

1:00am - Comedy Kitchen

2:00am - Milford Town Library Presents: The Spirit of Robin Williams

3:30am - Milford Regional: "Ensuring Wishes for Medical Care are Respected and Met"

Friday

5:30am - Understanding Medical Cannabis

6:30am - The Voice of Victory

7:00am - Chef's Table

8:00am - Milford Performs

8:30am - That Milford Show - Political Hour

9:30am - Comedy Kitchen

10:30am - Understanding Medical Cannabis

11:30am - 2018 Santa Parade

12:30pm - Milford Regional: "Ensuring Wishes for Medical Care are Respected and Met"

2:00pm - Milford Town Library Presents: Knock on Wood

3:30pm - Sound Off

4:30pm - Law, Money, & You

5:00pm - Wicked Good Food

5:30pm - Veterans Corner TV

7:00pm - The Town Crier's "30 Minutes"

7:30pm - The Milford Informer - Community News For Milford

8:00pm - Milford Performs

8:30pm - The Garage

9:00pm - Harry Platcow's "The Artist's Corner"

9:30pm - The Steve Katsos Show

10:00pm - New England Pride TV

10:30pm - The Milford Informer - Community News For Milford

11:00pm - Law, Money, & You

11:30pm - The Milford Informer - Community News For Milford

Midnight - 30 ODD Minutes

12:30am - The Milford Informer - Community News For Milford

1:00am - Comedy Kitchen

2:00am - 2018 Santa Parade

3:00am - Milford Town Library Presents: "New England's General Stores"

Saturday

5:30am - The Milford Informer - Community News for Milford

6:00am - Real Estate & Beyond

6:30am - The Milford Informer - Community News for Milford 

7:00am - The Folklorist

8:00am - Life Stories

8:30am - Law, Money & You

9:00am - The Milford Informer - Community News For Milford

9:30am - Frank Falvey Presents...

10:30am - Milford Selectmen Meeting Replay

1:00pm - Friends of Milford Library Presents: Strong Independent Women

2:00pm - 2018 Santa Parade

3:00pm - Harry Platcow's "The Artist's Corner"

3:30pm - All Politics Is Local

4:30pm - Sunny Speak

5:00pm - The Milford Informer - Community News For Milford

5:30pm - Milford Performs

6:00pm - Jazz From the Combs'

7:00pm - That Milford Show - Political Hour

8:00pm - Talk Show with RJ Sheedy

9:00pm - Al Correia's "That Milford Show"

10:00pm - Claflin Hill Symphony Orchestra Presents Violin Concerto

11:30pm - Cooking with Tourette's

Midnight - THIS IS JUST A TEST

12:30am - The Steve Katsos Show

1:00am - 30 ODD Minutes

1:30am - Dr. Dreck

3:30am - Jazz From The Combs'

 Sunday

5:30am - The Milford Informer - Community News For Milford

6:00am - Voice of Victory 

6:30am - Frank Falvey Presents...

7:30pm - The Folklorist

8:00am - Sunny Speak

8:30am - The Milford Informer - Community News For Milford

9:00am - Saint Mary's Church - Portuguese Mass

11:00am - That Milford Show

12:00pm - Veterans Corner TV

1:00pm - New Engand Pride TV 

1:30pm - Marshashana Yoga

2:30pm - The Milford Informer - Community News For Milford

3:00pm - The Steve Katsos Show

3:30pm - Senior Center Poinsettia Breakfast

4:00pm - 2018 Milford Santa Parade

5:00pm - Wicked Good Food

5:30pm - That Milford Show - Political Hour

6:30pm - Saint Mary's Church - Portuguese Mass

8:30pm - The Milford Informer - Community News For Milford

9:00pm - That Milford Show - Medical Hour

10:00pm - Milford Performs

10:30pm - Sunny Speak

11:00pm - THIS IS JUST A TEST

11:30pm - The Folklorist

Midnight - Talk Show with RJ Sheedy

1:00am - Dr. Dreck

3:00am - Jazz From the Combs'